UNIFORM ERROR BOUNDS OF AN ENERGY-PRESERVING EXPONENTIAL WAVE INTEGRATOR FOURIER PSEUDO-SPECTRAL METHOD FOR THE NONLINEAR SCHRÖDINGER EQUATION WITH WAVE OPERATOR AND WEAK NONLINEARITY

Jiyong Li

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 280-314.

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 280-314. DOI: 10.4208/jcm.2310-m2022-0141

UNIFORM ERROR BOUNDS OF AN ENERGY-PRESERVING EXPONENTIAL WAVE INTEGRATOR FOURIER PSEUDO-SPECTRAL METHOD FOR THE NONLINEAR SCHRÖDINGER EQUATION WITH WAVE OPERATOR AND WEAK NONLINEARITY

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 2025, 43(2): 280-314 https://doi.org/10.4208/jcm.2310-m2022-0141

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/